# SDR USAA000722

- Difficulty date: April 25, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N818US
- Make and model: Doug DC-9-82
- Aircraft serial: 48098
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 49,280 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q-6 - LONGERON 1 INCH LONG BY .75 INCH WIDE CORROSION; LEVEL 1; TASK NR C57-53300, STA 1287, LONGERON 27 RT, IN CENTER OF LONGERON.  SPLICED IN NEW SECTION OF LONGERON; STA 1250-1301, 27 RT, PER SRM 53-02.  (X)
